# SDR 97ZZZX3880

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174PW
- Make and model: Beech 200BEECH
- Aircraft serial: BB64
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Arm
- Part number: 5052432625
- Condition: Worn
- Location: Rudder Pedal
- Part time: 8,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 OF BEECH 200-HOUR INSPECTION PROGRAM, REQUIRED INSPECTION OF RUDDER PEDALS PER CHAPTER 27-20-00, PAGE 206.  FOUND BOLT HOLES ON RUDDER PEDAL ARMS WORN BEYOND LIMITS.  PART IS MAGNESIUM, AND PART THAT REPLACES ARM IS ALUMINUM P/N 50-524326-33.
